Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

On duphaston, have frequent urination, dark colored urine, larger breasts, taken plenty of water. What could be the cause?

I am 34 Ttc initially my doctor said I had high prolactin which he pit me on dostinex for mths den it wnt low but whn I saw my period he scanned me on the 12Th day of m cycle n saw I was t ovulate then he put m on duphaston for 10 days and since I noticed I urinated a lot and its darker than usual and I take lots of liquid .pls help even though I will b finishing the dose in two days time.thank you PS-also I noticed my breasts are larger .
Asked On : Wed, 26 Sep 2012
Answers:  2 Views:  208
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Hello goggofy,

Breast enlargement that you are experiencing is a side effect of Duphaston. Once your hormone levels show normal results they are likely to get normal. The frequency of urination that you have can be due to some infection in the UTI. It can also be due to dehydration.

Get re-hydrated with re-hydrating fluids. If you have burning sensation in the urine you need some investigations to be done. Take plenty of pure, hygienic water to flush out the toxicity from your body.

Dark urine are also a consequence of liver disorders like jaundice, hepatitis A, B or C, gallbladder or kidney stones. Consult a General physician and get all the investigations done and treatment started. Have a good day, take care.
Answered: Thu, 27 Sep 2012
I find this answer helpful
OBGYN Dr. S Patra's  Response
Mar 2016

Welcome to HCM.

You are suffering from frequent urination,dark colored urine and large breast.

It may be due to side effect of Duphaston. It has several side effect like breakthrough bleeding,altered liver function,jaundice,rashes,nausea,vomiting,feeling of breast heaviness,oedema,etc.

Dark colored urine may be due to altered liver function or hemolysis of RBC cell.So,I suggest you to do a Liver Function Test assay (LFT) to rule out underlying pathology.

Check the result and consult with your doctor.Also maintain personal hygiene.

In this time,you take plenty of fluid including oral glucose.Avoid stress and take healthy diet.

Be well.
Answered: Fri, 28 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor